# SDR CA990111002

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172Q
- Engine: Lyc O360A4N
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105288
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT NOTICED A SMALL DROP IN POWER AND RETURNED TO THE AIRPORT.  SHORTLY BEFORE TOUCH DOWN THE ENGINE QUIT.  ONCE CLEAR OF THE RUNWAY THE ENGINE WAS RESTARTED AND RAN OK.  SUSPECTING CARBURETOR PROBLEM, THE CARBURATOR WAS REPLACED.  THE CARBURETOR SENT FOR INVESTIGATION AND REPAIR.
